Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2000, Volume 40, Number 8, Pages 1206–1220 (Mi zvmmf1461)  

This article is cited in 16 scientific papers (total in 16 papers)

Construction of schemes of prescribed order of accuracy with linear combinations of operators

A. I. Tolstykh

Dorodnitsyn Computing Centre of the Russian Academy of Sciences

Full text: PDF file (1928 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2000, 40:8, 1159–1172

Bibliographic databases:
UDC: 519.63
MSC: Primary 65N06; Secondary 65N50, 35Q53
Received: 07.06.1999
Revised: 17.03.2000

Citation: A. I. Tolstykh, “Construction of schemes of prescribed order of accuracy with linear combinations of operators”, Zh. Vychisl. Mat. Mat. Fiz., 40:8 (2000), 1206–1220; Comput. Math. Math. Phys., 40:8 (2000), 1159–1172

Citation in format AMSBIB
\Bibitem{Tol00}
\by A.~I.~Tolstykh
\paper Construction of schemes of prescribed order of accuracy with linear combinations of operators
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2000
\vol 40
\issue 8
\pages 1206--1220
\mathnet{http://mi.mathnet.ru/zvmmf1461}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1830302}
\zmath{https://zbmath.org/?q=an:0997.65119}
\transl
\jour Comput. Math. Math. Phys.
\yr 2000
\vol 40
\issue 8
\pages 1159--1172


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1461
  • http://mi.mathnet.ru/eng/zvmmf/v40/i8/p1206

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Tolstykh, “Integro-interpolation schemes of a given order and other applications of the multioperator principle”, Comput. Math. Math. Phys., 42:11 (2002), 1647–1660  mathnet  mathscinet  zmath
    2. Tolstykh A.I., “A family of compact approximations and related multioperator approximations of a given order”, Doklady Mathematics, 72:1 (2005), 519–524  zmath  isi  elib
    3. M. V. Lipavskii, A. I. Tolstykh, E. N. Chigerëv, “A parallel computational scheme with ninth-order multioperator approximations and its application to direct numerical simulation”, Comput. Math. Math. Phys., 46:8 (2006), 1359–1377  mathnet  crossref  mathscinet
    4. Tolstykh A.I., “Development of Arbitrary-Order Multioperators-Based Schemes for Parallel Calculations. 1: Higher-Than-Fifth-Order Approximations to Convection Terms”, J. Comput. Phys., 225:2 (2007), 2333–2353  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    5. A. D. Savel'ev, A. I. Tolstykh, D. A. Shirobokov, “Application of compact and multioperator schemes to the numerical simulation of acoustic fields generated by instability waves in supersonic jets”, Comput. Math. Math. Phys., 49:7 (2009), 1221–1234  mathnet  crossref  isi
    6. A. I. Tolstykh, “On families of compact fourth- and fifth-order approximations involving the inversion of two-point operators for equations with convective terms”, Comput. Math. Math. Phys., 50:5 (2010), 848–861  mathnet  crossref  adsnasa  isi
    7. A. I. Tolstykh, “On the multioperator method for constructing approximations and finite difference schemes of an arbitrarily high order”, Comput. Math. Math. Phys., 51:1 (2011), 51–67  mathnet  crossref  mathscinet  isi
    8. Lipavskii M.V., Savelev A.D., Tolstykh A.I., Shirobokov D.A., “Multioperatornye skhemy do 18-go poryadka tochnosti s prilozheniyami k zadacham neustoichivosti i akustiki strui”, Uchenye zapiski TsAGI, 43:3 (2012), 16–33  elib
    9. M. V. Lipavskii, A. I. Tolstykh, “Tenth-order accurate multioperator scheme and its application in direct numerical simulation”, Comput. Math. Math. Phys., 53:4 (2013), 455–468  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    10. M. V. Lipavskii, A. I. Tolstykh, E. N. Chigerev, “Numerical simulation of shear layer instability using a scheme with ninth-order multioperator approximations”, Comput. Math. Math. Phys., 53:3 (2013), 296–310  mathnet  crossref  crossref  mathscinet  zmath  elib  elib
    11. A. I. Tolstykh, “Hybrid schemes with high-order multioperators for computing discontinuous solutions”, Comput. Math. Math. Phys., 53:9 (2013), 1303–1322  mathnet  crossref  crossref  isi  elib  elib
    12. A. D. Savel'ev, “Multioperator representation of composite compact schemes”, Comput. Math. Math. Phys., 54:10 (2014), 1522–1535  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    13. A. V. Favorskaya, I. B. Petrov, “The study of increased order grid-characteristic methods on unstructured grids”, Num. Anal. Appl., 9:2 (2016), 171–178  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    14. A. I. Tolstykh, “On the use of multioperators in the construction of high-order grid approximations”, Comput. Math. Math. Phys., 56:6 (2016), 932–946  mathnet  crossref  crossref  isi  elib
    15. Tolstykh A.I. Lipayskii M.V. Shirobokov D.A., “High-Order Multioperators-Based Schemes: Developments and Applications”, Math. Comput. Simul., 139:SI (2017), 67–80  crossref  mathscinet  isi  scopus
    16. Tolstykh A.I. Lipavskii M.V., “Instability and Acoustic Fields of the Rankine Vortex as Seen From Long-Term Calculations With the Tenth-Order Multioperators-Based Scheme”, Math. Comput. Simul., 147:SI (2018), 301–320  crossref  mathscinet  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:228
    Full text:105
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022